# SDR UALA2013010700064

- Difficulty date: January 7, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 36,128 hours, 15,903 cycles
- Engine: Iae V2527A5
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 791C000002
- Part serial: X20512
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

VERY NOTICEABLE AIRFRAME VIBRATION WHEN SELECTING FULL FLAPS ON FINAL APPROACH.  WITH FLAPS FULL GET A LOT OF PLAY ON THE LEFT IB FLAP. SUSPECT FLAP ACTUATOR. REPLACED NR 1 FLAP TRACK ACTUATOR.
